# SDR SWAA2019030730436

- Difficulty date: March 2, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 46,736 hours, 27,862 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D3658
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV EMERGENCY EXIT LIGHT CONNECTOR BROKEN.  R&R CONNECTOR PER AMM.
